# SDR LR7A08118

- Difficulty date: October 6, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 58,958 hours, 35,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO SCHEDULED B-3 CHECK, FOUND 1/4 INCH HOLE IN CARGO DOOR SKIN AT FS 877, LBL 10, WL 201.  AIRCRAFT FERRIED TO WSSL FOR B CHECK AND REPAIR.  REPAIRED IAW SMP583 FIG 51-140-10.
